Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What causes pain in the legs?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1983
Answered : 808 Questions
Question
I have recently (4weeks ago) had an ORIF of tibia and fibula. I had cefexime post op for a week . Last 2 days i feel really hot and sick . Leg is a bit tender. Should i seek an assessment or just see if this passes ? Im worried about infection of my bone
Posted Sat, 18 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Gopal Goel 12 minutes later
Brief Answer:
It could be infection or displaced / loosened implant.

Detailed Answer:
Hi, I am Dr Gopal Goel Orthopedic surgeon.
If you have fever , increasing pain in the leg and you are feeling not well, I would recommend
1. X ray of the operated leg
2. Blood counts and blood culture.
3. Don't start antibiotic on your own. Just take paracetamol for pain and fever.
So in your case , take an appointment ASAP with your doctor, so that if infection is there he can take adequate measures.
Thanx for the question. Please feel free to ask any other question.
Above answer was peer-reviewed by
 
Follow-up: What causes pain in the legs? 26 minutes later
I have taken my temperature and it's ok I just feel very hot and sick intermittently over the last 2 days . Thanks for your advice I have an appointment with my gp on Tuesday will I be ok to wait until then or do I need to go to accident and emergency ,?
 
 
Answered by Dr. Gopal Goel 3 minutes later
Brief Answer:
Tuesday will be ok

Detailed Answer:
Hi
Tuesday will be ok if the temp is ok. Feeling hot and sick could be due to other reasons also
Please let me know if you have any more follow up before the doctor visit.

Thanx
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor